# SDR SWAA071641

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 62,627 hours, 57,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Bs 500b S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500B, STR 15R.  REPAIRED SKIN PER SWA EA.
